# SDR CA151120002

- Difficulty date: November 10, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Engine: Pwa PT6A67D
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low Pressure
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT LOST OIL PRESSURE ON RT ENGINE IN CRUISE FLIGHT.  AS A RESULT, AUTOFEATHER ENGAGED AND RT PROPELLER FEATHERED.  CREW DECLARED EMERGENCY AND LANDED SAFELY.
